# SDR GLBA97070

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174GL
- Make and model: Beech 1900C
- Aircraft serial: UC174
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SPI - 'ENVIROMENTAL FAIL' THREE TIMES ON TAKEOFF.  MAINTENANCE CLEANED AND RESET PC CIRCUIT BREAKER.  (M)
